# SDR YV3R2020030600246

- Difficulty date: February 19, 2020
- Submitted: March 7, 2020
- Operation: General aviation
- Aircraft: VH-HY
- Make and model: Robsin R44
- Aircraft serial: 2570
- Aircraft time: 194 hours
- Engine: Lyc O540F1B5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C6478
- Part serial: REVAC
- Condition: Defective
- Part time: 194 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED BEARING ASSEMBLY P/N: C647-8 SEAL IS SPINNING IN HOUSING.
